This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Absence of Cardiac Side Effects During Treatment of Schizophrenia With Risperidone in a Patient With Wolff-Parkinson-White Syndrome

Article Abstract

Because this piece has no abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Excessive prolongation of the QT interval can predisposeto a peculiar ventricular arrhythmia called torsade depointes, or sudden cardiac death. QT prolongation has beenfound to occur with some older conventional and newer atypicalantipsychotics.1 Nevertheless, the recent literature suggests thatatypical antipsychotics are not associated with torsade depointes except in the case of a concomitant risk factor (e.g.,polypharmacy, overdose, restraint, substance misuse, electrolyteimbalance).1,2


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 9

Quick Links: Cardiology , Medical

References